# SDR CALA2018111902396

- Difficulty date: November 17, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N67058
- Make and model: Boeing 767424ER
- Aircraft serial: 29453
- Aircraft time: 74,586 hours, 10,401 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

MAIN (LEFT, RIGHT, AND CENTER) HYDRAULIC SYSTEMSC HYD QTY DECREASED TO ____. QTY STABLE WITH SYSTEM PUMPS OFF CENTER HYD QTY DECREASED TO .46. IT ROSE TO .54 AND IS  STABLE. UPON INSPECTION OF CENTER HYD QTY LOSS WITH STABLE HYD PRESSURE FOUNDED THE MLG RETRACT ACTUATOR RETURN LINE LOOSE AND LEAKING HYD FLUID. TIGHTEN HYD LINE AS PER AMM 32-32-01. OPS AND LEAK CHECK GOOD. OK TO CONT. SERVICED THE CENTER HYD SYSTEM TO WITHIN LIMITS PER AMM 12-12-01-301. OK TO CONT.
